Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Hair loss. Treatment?

Hello doctor, how are you ,i hope you fine ok thanks. sir, i am married my wife she is 28, doctor daily when she take bath after she crimp her hair she loss too hairs.yesterday we went hair saloon for hair oil treatment but there after treatment they told she loss many hair we cannot control so, you please go to take doctor advice. sir, please advice me how to control the maximum hair loss. please i am waiting for your reply thanks
Asked On : Sat, 27 Apr 2013
Answers:  3 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics
Dermatologist 's  Response
Hi, your wife is having telogen effluvium. There are many causes of T E. Gland Malfunction,Diabetes,Anaemia,Systemic Lupus Erythematosis, certain drugs..

Alloppurinol ( for the treatment of Gout)

Heparin ( blood thinner)

Coumarin (blood thinner)

Clofibrate (Cholesterol lowering drug)

Gemfibrozil (Cholesterol lowering drug)

Pregnancy Termination’s,Starting or Stopping Birth Control Pills,Dieting Drug Therapy

Severe Emotional Stress,Child birth.... etc..

She should be investigated to find out any cause.

Apply steroid lotion daily at night, shampoo with herbal shampoo, oil the hairs with almond hair oil.

Give her tab.biotin 10 mg daily, vitamin E 400 mg once a day,.. For long time.

She should avoid stress,anxiety,tension...

She should take good sleep..

She should take nutritious food..

I hope she will be improved..ok

Answered: Sat, 27 Apr 2013
I find this answer helpful
Orthopaedic Surgeon, Joint Replacement Dr. Saurabh Gupta's  Response
Feb 2014
Hello and Welcome to HCM,
Thanks for writing to us.
Management includes:
1. Treating the underlying cause
2. Avoidance of stress
3. Dietary modifications
4. Minoxidil solution to be applied locally to stimulate the hair follicles so continue using it.
5. Multivitamin & multi mineral supplementation
But these medications have to be used regularly under the guidance of a Dermatologist, as hair losstends to return on stoppage of these medications.
So, it will be better to consult a Dermatologist to find out the underlying cause & start treatment accordingly.
There is no need to worry.
Your hairs will grow back again.
Hope this helps you.
Wishing you good health...
Answered: Fri, 10 May 2013
I find this answer helpful
Psychiatrist Dr. Srinivasa S.R.R.Y.'s  Response
Tahks for writing to Health care magic
Hair loss in women can be due to several reasons. Malnutrition is the most important. Folic acid, vitamin B-complex deficiencies can cause wt. loss. Thyroid deficiency could also be a reason for the weight loss. Consult a physician and get checked up.
Hope this helps u
Thanks and regards
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor